# SDR GLBA2003114

- Difficulty date: August 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 15,292 hours, 19,102 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Main Wheel Assy
- Part time: 53 hours, 60 cycles
- Component: Main Wheel Assy
- Component part number: 50060285
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 TIRE TREAD CAME OFF.  REMOVED AND REPLACED NR 1 & 2 WHEEL ASSY.
